Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Semiprime crossed products over copointed Hopf algebras


Authors: Declan Quinn and Serban Raianu
Journal: Proc. Amer. Math. Soc. 131 (2003), 29-33
MSC (2000): Primary 16W30
Published electronically: July 15, 2002
MathSciNet review: 1929019
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a result on the transfer of essentiality of extensions of modules over subnormalizing extensions of rings, then apply it to look at the semiprimeness of Hopf-Galois extensions, in particular that of crossed products.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30

Retrieve articles in all journals with MSC (2000): 16W30


Additional Information

Declan Quinn
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244
Email: dpquinn@syr.edu

Serban Raianu
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244
Address at time of publication: Department of Mathematics, California State University Dominguez Hills, 1000 E Victoria Street, Carson, California 90747
Email: sraianu@syr.edu, sraianu@csudh.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06516-4
PII: S 0002-9939(02)06516-4
Received by editor(s): May 23, 2001
Received by editor(s) in revised form: August 8, 2001
Published electronically: July 15, 2002
Additional Notes: The second author is on leave from University of Bucharest, Faculty of Mathematics
Communicated by: Matin Lorenz
Article copyright: © Copyright 2002 American Mathematical Society